# SDR SWAA2021070280144

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 492; RBL20; WL186; LONGITUDINAL FLOOR SUPPORT CORROSION.   REMOVED CORROSION FROM FORWARD CARGO FLOOR TRACK AT STA 492; RBL 20 AND VERIFIED CORROSION REMOVED WITH 10X MAG. IAW SRM 51-10-02.  MEASURED MATERIAL LOSS.   ORIGINAL MATERIAL THICKNESS .063 LOSS OF .029 WITH .034 REMAINING IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED RBL 20 TIE DOWN TRACK IAW SRM 51-40-02.   FWD PIT LONGITUDINAL FLOOR SUPPORT FOR STATION 400-500D PART# 143A7501-10 A IAW B737 IPC 53-42-11-04.  VERIFIED FLOOR SUPPORT PART EFFECTIVITY STEP 4 C/W.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 143A7500 ID 0001 REV-.    INSTALLED NEW TIE DOWN TRACK IAW SRM 51-40-02-0G-0; DWG 143A7500 REV -.
